Vol 12, No 2 (2009)

Journal of Nematode Morphology and Systematics

Open Access Open Access  Restricted Access Subscription Access
International journal devoted to the publication of original papers concerning different aspects of morphology and systematics, plant-parasite, arthropod-parasite and vertebrate-parasite nematodes.

Table of Contents

Articles

T. NAZ, W. AHMAD
PDF
J. Nematode Morphol. Syst., 12 (2): ´91-112 (2009)
S Edgington, A. G. Buddie, L. M. TYMO, A. FRANCE, L. MERINO, D. J. HUNT
PDF
J. Nematode Morphol. Syst., 12 (2): 113-131 (2009)
O. Holovachov, S. Bos tröm, S. A. Nadler, P. De Ley
PDF
J. Nematode Morphol. Syst., 12 (2): 133-143 (2009)
E. V. Bärmann, A. Fürst Von Lieven, W. SudHaus
PDF
J. Nematode Morphol. Syst., 12 (2): 145-168 (2009)
S. Leidenberger, S. Boström
PDF
J. Nematode Morphol. Syst., 12 (2): 169-175 (2009)

Short Communication

I. Andrássy
PDF
J. Nematode Morphol. Syst., 12 (2): 177-182 (2009)

Book review

R. PEÑA-SANTIAGO, M. Ciobanu
PDF
J. Nematode Morphol. Syst., 12 (2): 183-184 (2009)